• i just had breast surgey i have a masterctomy/and axillary node dissection and now i got two go thought radiation

    Asked by conniebear2 on Sunday, April 28, 2013

    i just had breast surgey i have a masterctomy/and axillary node dissection and now i got two go thought radiation

    they say im a survivors not what i went thought so far but not out of the wood ive got stage 4 breast cancer and have two get a bone densiyt/dexa scan and just wonder that was going two happent now , ive then thought chemo and did very well in tell the last treatment on the 12 treatment my feet swell really bad and i had two go on water pills two help get it down and now they put me on a eastont pill that i take 1mg daily and i thing im having side affact from that and i still got One Jp drain in and just would how long it will be before it get two come out and in plan english how long dose it take two get chemo out of your body once your done and if the feeling im fell in my feet and legs is from the pill they put me on arimdex

    3 Answers from the Community

    • karen1956's Avatar

      Everyone is different....Regarding the Arimidex, some people have no side effects, other have side effects....and some the side effects go away after seeral months....My PS took my drains out a week post bilat because I was developing a seroma, so I don't know what the average time is for them to be in....hope this helps a bit....

      over 3 years ago
    • SandiD's Avatar

      I had a lumpectomy so I cannot speak about the drains, but I did do chemo and radiation. Chemo took several months to rid myself f those side effects. Mostly fatigue and sore muscles, but every day got a little better. Radiation, except for a slight burn at the end, was easy compared to chemo! As for Arimidex, I had a hard time with it. I switched to Aromasin for a couple years and am now on Femara which seems to have the least side effects for me. Be sure you speak to your oncologist about the side effects and remember there are three choices for Aromatase inhibitors. I am sorry you have had such a rough time during treatment. Cancer sucks. I sure wish the very best as you continue your journey.

      over 3 years ago
    • juleegill's Avatar

      My last Herceptin infusion was in December. The heavy stuff--carboplatin and taxotere finished last Spring. 25 rounds radiation last June. Now June 2013 feeling better now. I do have some ankle pain but I use Tylenol and just keep going. Also I get B12 shots every 3 weeks. That helps!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more bone cancer questions.  Also, don't forget to check out our Bone Cancer page.